zbMATH — the first resource for mathematics

Numerical solution of differential equations in the deterministic limit of stochastic theory. (English) Zbl 0466.65046

65L05 Numerical methods for initial value problems involving ordinary differential equations
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
65C99 Probabilistic methods, stochastic differential equations
34F05 Ordinary differential equations and systems with randomness
Full Text: DOI
[1] Adomian, G., Stochastic operators and dynamical systems, (), 581-596
[2] G. Adomian and L. H. Sibul, Symmetrized solutions for nonlinear stochastic differential equations, submitted for publication. · Zbl 0465.60057
[3] Adomian, G.; Malakian, K., Operator theoretic solution of stochastic systems, J. math. anal. appl., 76, 183-201, (1980) · Zbl 0441.60070
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.